The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
A Sufficient Condition on Strict Convexity Space of Real Conjugate Space
Author(s): 
Journal: ACADEMIC FORUM OF NAN DU(NATURAL SCIENCES EDITION), Year , Issue 3 , Page 8-10
Keyword:  共轭空间严格凸充分条件;
Abstract: 证明了定理:设X是实Banach空间,S是X的单位球面,如果存在P>0,q>0,P+q=1,使得lim r→0+〈‖sup u-v‖〈r 1-‖pu+qv‖/‖u-v‖=0成立,则实共轭空间X*是严格凸的.
Related Articles
No related articles found